# SDR SWAA2022032511300

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E HAS BULB SEAL SUPPORT BRACKET CRACKED ON UPPER SHELF SUPPORT 10' I/B OF DEFLECTION RIB (RSS 261 +10). MARKED / REMOVED AND REPLACED BULB SEAL SUPPORT BRACKET PER SRM 51-40-02 AND SRM 51-10-02. INSTALLED WEB/SEAL ASSY. PER SRM 51-40-02
